# SDR SWAA2017022812182

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 49,136 hours, 28,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT AISLE LIGHT INOPERATIVE.    REPLACED THE LAMPS IAW AMM.
